MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0173 GLENOSPHERE 39XØ27; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0173 GLENOSPHERE 39XØ27; SHOULDER GLENOSPHERE
Model Number 04.01.0173
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary surgery on the (b)(6) 2022.At about 10 months after the primary, from the x-rays has been noticed the unscrewing of the screw from the glenosphere.The surgeon do not plan to revise the implant at this time and continues with the follow-up observation.
 
Additional Manufacturer Narrative
Batch review performed on 19-apr-2023.Lot 2003974: (b)(4) items manufactured and released on 25-feb-2021.Expiration date: 2026-02-15.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs département: at about 10 months after the primary rsa surgery, from the x-rays has been noticed the unscrewing of the screw from the glenosphere.The causes for disassociation cannot be determined with certainty with the elements at hand.Normally, this happens if the taper spigot of the baseplate could not engage fully the glenosphere matching taper.Such an occurrence may be due to a baseplate screw head protruding from the baseplate surface, and preventing the glenosphere to reach its final seating.The surgeon does not plan to revise the implant at this time and continues with the follow-up observation.From the radiographic image it is visible that the baseplate and the glenosphere are not fully engaged therefore it may be possible that the stability of the baseplate connected with the glenosphere is compromised.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0173 GLENOSPHERE 39XØ27
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16813415
Report Number3005180920-2023-00305
Device Sequence Number12195915
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model Number04.01.0173
Device Catalogue Number04.01.0173
Device Lot Number2003974
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian